# SDR TRAX200700004

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 7,283 hours, 4,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 CROSSBEAM CORRODED BETWEEN RBL 9 AND LBL 9.  COMPLIED WITH EC/TC EO700-53-0054 01 AND EO700-53-0061.
